Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 1995, Volume 222, Pages 151–162 (Mi znsl4313)  

This article is cited in 3 scientific papers (total in 3 papers)

Weighted estimates of the Fourier transformation

O. G. Parfenov

Pskov State Pedagogical Institute
Full-text PDF (455 kB) Citations (3)
Abstract: The Fourier transformation is regarded as an operator from $\mathcal L_2(-\pi,\pi)$ to $\mathcal L_2(\mathbb R,\mu)$, where $\mu$ is a measure on the real axis $\mathbb R$. Some criteria are obtained for this operator to be bounded or compact, or to belong to some symmetrically normed ideal with the domination property. These results can be viewed as a description of the Carleson measures for the Paley–Wiener space of entire functions. Bibliography: 15 titles.
Received: 01.10.1994
English version:
Journal of Mathematical Sciences (New York), 1997, Volume 87, Issue 5, Pages 3878–3885
DOI: https://doi.org/10.1007/BF02355829
Bibliographic databases:
Document Type: Article
UDC: 517.43
Language: Russian
Citation: O. G. Parfenov, “Weighted estimates of the Fourier transformation”, Investigations on linear operators and function theory. Part 23, Zap. Nauchn. Sem. POMI, 222, POMI, St. Petersburg, 1995, 151–162; J. Math. Sci. (New York), 87:5 (1997), 3878–3885
Citation in format AMSBIB
\Bibitem{Par95}
\by O.~G.~Parfenov
\paper Weighted estimates of the Fourier transformation
\inbook Investigations on linear operators and function theory. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 1995
\vol 222
\pages 151--162
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4313}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1359997}
\zmath{https://zbmath.org/?q=an:0909.42003|0889.42006}
\transl
\jour J. Math. Sci. (New York)
\yr 1997
\vol 87
\issue 5
\pages 3878--3885
\crossref{https://doi.org/10.1007/BF02355829}
Linking options:
  • https://www.mathnet.ru/eng/znsl4313
  • https://www.mathnet.ru/eng/znsl/v222/p151
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:104
    Full-text PDF :67
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024